On semi-infinite minmax programming with generalized invexity. (English) Zbl 1282.90206

Summary: Here, we consider the minmax programming problem with a set of restrictions indexed in a compact. As a novelty, we obtain optimality criteria of the Kuhn-Tucker type involving a limited number of restrictions and prove both necessity and sufficiency under new weaker invexity assumptions. Also some dual problems are introduced and it is proved that the weak and strong duality properties hold within the same environment.


90C34 Semi-infinite programming
90C47 Minimax problems in mathematical programming
90C46 Optimality conditions and duality in mathematical programming
Full Text: DOI


[1] M.S. Bazaraa and C.M. Shety,Nonlinear Programming, Theory and Methods, John Wiley & Sons, New York, 1979
[2] DOI: 10.1137/0114054 · Zbl 0144.42803
[3] G. Caristi, M. Ferrara, and A. Stefanescu,Mathematical programming with ({\(\Phi\)},{\(\rho\)})-invexity, inGeneralized Convexity and Related Topics, I.V. Konov, D.T. Luc, and A.M. Rubinov, eds. (Lecture Notes in Economics and Mathematical Systems, Vol. 583) Springer, Berlin-Heidelberg-New York, 2006, pp. 167–176
[4] DOI: 10.1017/S0004972700004895 · Zbl 0452.90066
[5] DOI: 10.1137/0114053 · Zbl 0144.43301
[6] Gobema MA, Linear Semi-infinite Programming: Recent Advances (2001)
[7] DOI: 10.1016/0022-247X(81)90123-2 · Zbl 0463.90080
[8] Hanson MA, J. Inform. Optim. Sci. 3 pp 22– (1982)
[9] DOI: 10.1137/1035089 · Zbl 0784.90090
[10] Jeyakumar Y, Methods Oper. Res. 55 pp 109– (1985)
[11] DOI: 10.1006/jmaa.1998.6204 · Zbl 0916.90251
[12] DOI: 10.1006/jmaa.1997.5785 · Zbl 0911.90318
[13] DOI: 10.1016/0022-247X(92)90303-U · Zbl 0764.90074
[14] DOI: 10.1016/0022-247X(77)90255-4 · Zbl 0355.90066
[15] Stefanescu MV, Rev. Roumaine Math. Pures Appl. 52 pp 367– (2007)
[16] J. Stoer and C. Witzgall,Convexity and Optimization in Finite Dimensions, Springer, Berlin, Heidelberg-New York, 1970 · Zbl 0203.52203
[17] DOI: 10.1016/0022-247X(81)90025-1 · Zbl 0453.90077
[18] DOI: 10.1287/moor.8.2.231 · Zbl 0526.90077
[19] DOI: 10.1017/S000497270000277X · Zbl 0651.90083
[20] DOI: 10.1007/s10957-008-9352-z · Zbl 1152.90011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.